Endone and constipation are associated?
Dr. Chris Briggs
Dr. Chris Briggs
Gp
Burleigh Waters
Absolutely. All opiates (strong pain killers) have constipation as one of their main side effects. Endone is very strong, and so is highly likely to cause constipation. If you are taking any of these medications for more than a day or two, I would recommend you take a regular fibre supplement or laxative.

Endone Tablets specialists

Amin Sadruddin

Amin Sadruddin

Gp

Hobart

Anh Nguyen

Anh Nguyen

Gp

Perth

John Gambrill

John Gambrill

Gp

Drummoyne

Ken Gray

Ken Gray

Gp

Como

Lisa Amir

Lisa Amir

Gp

Melbourne

Related questions

Got questions?

Our experts have answered 7 questions about Endone Tablets

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.